Commutativity results and Continuity of Jordan homomorphism on Banach algebras

 
 
 
  • Abstract
  • Keywords
  • References
  • PDF
  • Abstract


    In this paper we give conditions which entailing the commutativity of Banach algebra A and then we show that under special hypotheses, each Jordan homomorpishm between Banach algebra A and B is continuous.

    Keywords: Jordan homomorphism, ring homomorphism, commutative.


  • References


    1. F. F. Bonsall and J. Duncan, Complete normed algebra, Springer-Verlag, New York, (1973).
    2. O. H. Cheikh and M. Oudadess, "On a commutativity question in Banach algebras", Gulf J. Sci. Res, Vol. 2 (1988), pp. 173-179.
    3. D. D. Draghia, "Continuity of Jordan homomorphisms of Banach algebras", Extracta Mathematicae, Vol. 10 (1995), pp. 58-59.
    4. T. Palmer, Banach algebras and the general theory C-algebras, Vol I. Cambridge: Univ Press, (1994).
    5. W. Zelazko, "A characterization of multiplicative linear functionals in complex Banach algebras", Studia Math, Vol. 30(1968), pp. 83-85.
    6. A. Zivari-kazempour, "A characterization of Jordan homomorphism on Banach algebras", Chinese J. Math, Vol. 2014, (2014), 3 pages.

 

View

Download

Article ID: 3497
 
DOI: 10.14419/gjma.v2i4.3497




Copyright © 2012-2015 Science Publishing Corporation Inc. All rights reserved.